# SDR F3LA200200397

- Difficulty date: December 23, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 62,910 hours, 31,242 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 65758279501
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE GEAR CHANGE, INSPECTED REPORTED LT NOSE GEAR TRUNNION BOSS CORRODED.  REPLACED NOSE GEAR TRUNNION BOSS.
